# SDR SIMA20170326010

- Difficulty date: March 26, 2017
- Submitted: April 27, 2017
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 32,028 hours, 27,854 cycles
- System (JASC): 5240 · Service Doors
- Part: Profile
- Part number: 14521956001
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR CORRODED AROUND LOWER NUTPLATE HOLES. REPAIRED SERVICE DOOR LOWER PROFILE IAW ERS-EM-52MR-739.
